See Alike in...

Alike App

Browser

mercurymidnight

503d

i started mirtazapine recently. my psych told me that a symptom is being hungry a lot and i’m starting to notice i am eating a lot more. does anyone have any advice on how to help this?

    • ILoveJesus2008

      29d

      Hello, I find that I have to eat more fatty foods to get full so I make sure to include a good fatty protein in each meal, whole grains and lots of fruits and veggies to help satisfy me. I find drinking coffee and apple cider vinegar before a meal real helps. I wouldn't drink bott at the same time though because then you may not be hungry at your next meal. I can't eat regular snacks so I make a salami sandwich and eat just a few bites to satisfy me. I make sure to drink a huge glass of water during my meals. I'm starting to drink water before Mt meals too. You can also look on Google natural ways to suppress your appetite and I found it to be helpful. I'm still learning as there are times I still don't completely feel full. I hope this helped. Praying for you!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion